# SDR AALA20011020

- Difficulty date: May 10, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Part number: GEN5103
- Condition: Failed
- Location: Rt Eng Gearbox
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 24 - EN ROUTE FL330 LIGHT TO MODERATE TURBULENCE, RIGHT ENGINE DRIVEN GENERATOR FAILED.  GENERATOR WOULD NOT RESET, FIELD OFF LIGHT ILLUMINATED CHECK STATUS MESSAGES.  APU REQUIRED 2 ATTEMPTS TO START.  REPLACED PER B767MM RIGHT ENGINE GENERATOR.  OPS CHECK LEAK CHECK OK FOR SERVICE.  BITE CHECK EB, NO FAULTS NOTED.  APU STARTED FIRST ATTEMPTS.(M)
